# SDR DALA2018052403549

- Difficulty date: May 24, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 78,135 hours, 34,413 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CREW DOOR 831 DAMPER DOESN'T WORK PROPERLY. REPLACED DOOR DAMPER.
